# SDR SWAA2021062888390

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 6,934 hours, 15,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd F/A Jumpseat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD FLASHLIGHT UNDER FORWARD FLIGHT ATTENDANT JUMPSEAT INOP. / REMOVED AND REPLACED FWD F/A FLASHLIGHT BATTERY PER MM 25-62-00
